# SDR AUS20020170

- Difficulty date: February 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 537721
- Condition: Failed
- Location: Reciprocating En
- Part time: 1,596 cycles
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER SHAFT BEARING BROKEN UP. BEARING DEBRIS LOCATED IN SUMP.CRANKCASE DAMAGED IN AREA OF BEARING SUPPORT. STARTER SHAFT AND CRANK GEARS EXHIBITED DEFORMATION OF PROFILE. THE ENGINE WASFITTED WITH PNO EQ6642 ADAPTER KIT AS PER AD/CON/71.
